Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 449, NWS North Platte, NE

August 13, 20084 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2008, 8:24 PM MDT for 4 counties in Nebraska. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2008, 8:24 PM MDT (02:24 UTC)
Expired
Aug 13, 2008, 9:30 PM MDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 58 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 8:50 PM MDTTSTM WND GST 604 N North Platte, NE
Aug 13, 8:54 PM MDTTSTM WND GST 691 E North Platte, NE
Aug 13, 8:59 PM MDTTSTM WND GST 604 N North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
2498 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 140224
SVRLBF
NEC101-111-113-117-140330-
/O.NEW.KLBF.SV.W.0449.080814T0224Z-080814T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT WED AUG 13 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF NORTH PLATTE...
  LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF STAPLETON...
  MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF TRYON...

* UNTIL 1030 PM CDT/930 PM MDT/

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TRYON TO 8
  MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TRYON TO 22 MILES
  SOUTHWEST OF NORTH PLATTE...AND MOVING EAST AT 32 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HERSHEY BY 930 PM CDT...
  RINGGOLD BY 940 PM CDT...
  NORTH PLATTE BY 955 PM CDT...
  LAKE MALONEY STATE RECREATION AREA BY 1000 PM CDT...
  STAPLETON BY 1005 PM CDT...
  GANDY BY 1010 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4173 10028 4101 10024 4102 10141 4173 10114
TIME...MOT...LOC 0224Z 278DEG 27KT 4166 10088 4100 10114

$$

KAR
3 follow-up statements
000 
WWUS53 KLBF 140248
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT WED AUG 13 2008

NEC101-140257-
/O.CAN.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/
KEITH NE-
847 PM MDT WED AUG 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH COUNTY IS
CANCELLED...

SEVERE THUNDERSTORMS HAVE ENDED ACROSS KEITH COUNTY. SHOWERS AND A 
FEW TUNDERSTORMS WILL LINGER ACROSS THE COUNTY HOWEVER. 

LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089 
TIME...MOT...LOC 0247Z 259DEG 37KT 4118 10049

$$

NEC111-113-117-140330-
/O.CON.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/
MCPHERSON NE-LOGAN NE-LINCOLN NE-
947 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN LINCOLN...LOGAN AND EASTERN MCPHERSON COUNTIES...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES NORTH OF MAXWELL...OR 12 MILES EAST 
OF NORTH PLATTE...MOVING EAST AT 43 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN LINCOLN COUNTY AT 1000 PM CDT
  RURAL NORTHEASTERN LINCOLN COUNTY AT 1010 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089
TIME...MOT...LOC 0247Z 259DEG 37KT 4118 10049

$$

KAR
000 
WWUS53 KLBF 140259
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED AUG 13 2008

NEC111-113-117-140330-
/O.CON.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/
MCPHERSON NE-LOGAN NE-LINCOLN NE-
959 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN LINCOLN...LOGAN AND EASTERN MCPHERSON COUNTIES...

AT 956 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TARBOZ
LAKE TO 6 MILES SOUTHEAST OF NORTH PLATTE...OR ALONG A LINE EXTENDING
FROM STAPLETON TO 6 MILES SOUTHEAST OF NORTH PLATTE...MOVING EAST AT
43 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 92 MILE MARKER 240 BY 1005 PM CDT...
  MAXWELL BY 1010 PM CDT...
  BRADY BY 1020 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

AT 955 PM CDT...DAMAGING WINDS OF 69 MPH WERE REPORTED AT LEE BIRD 
FIELD WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER 
AND STAY AWAY FROM WINDOWS

LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089
TIME...MOT...LOC 0259Z 259DEG 37KT 4149 10036 4106 10068

$$

KAR
000 
WWUS53 KLBF 140328
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT WED AUG 13 2008

NEC111-113-117-140335-
/O.EXP.KLBF.SV.W.0449.000000T0000Z-080814T0330Z/
MCPHERSON NE-LOGAN NE-LINCOLN NE-
1025 PM CDT WED AUG 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN...LOGAN AND
EASTERN MCPHERSON COUNTIES WILL EXPIRE AT 1030 PM CDT/930 PM MDT/...

THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED AND MOVED INTO 
WESTERN CUSTER COUNTY WHERE A SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT UNTIL 11 PM CDT. SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST 
ACROSS THE AREA ALTHOUGH SEVERE WEATHER IS NOT EXPECTED OVERNIGHT. 

LAT...LON 4173 10028 4101 10024 4106 10109 4170 10089
TIME...MOT...LOC 0325Z 259DEG 37KT 4154 10001 4111 10033

$$

KAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:32 PM MDT, 5 hours 52 minutes earlier.

Area forecast discussion, Aug 13, 2:32 PM MDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT WED AUG 13 2008

.SYNOPSIS...
CONVECTION HAS WANED ACROSS THE ERN PORTION OF THE CWA ATTM WITH
PLENTY OF SUNSHINE DOMINATING THE WRN PORTION. WATER VAPOR IMAGERY
SHOWING NEXT SHORTWAVE MOVING ACROSS WY ATTM WITH SRN CANADA UPPER
LOW MOVING VERY LITTLE YET. FURTHER EAST...LOW WAVE UPPER TROF OVER
ERN HALF OF U.S. PROGRESSING EWD...WITH 500 MB HEIGHT LEVELS 3-4 SD
FROM THE MEAN FOR THIS TIME OF YEAR. BACK IN THE CWA...OUTFLOW BNDRY
WAS EARLIER EVIDENT ON VSBL SAT PICS...AND MAY POSE A PROBLEMS
WITHIN A FEW HOURS IF DECENT SRLY WINDS CONTINUE TO EXIST IN SWRN
CWA. SFC PRESSURES FALLING ACROSS THE WRN PANHANDLE ATTM AS WINDS
BEGIN TO VEER FROM NWRLY TO NERLY. VISIBLE SATELLITE LOOP SHOWS
CU FIELD ALREADY FORMING IN THE EASTERN PANHANDLE WITH A FEW
THUNDERSTORMS LIKELY BECOMING SEVERE THIS EVENING IN THE WEST AS
THE WAVE MOVES EAST WITH THE STORMS EVOLVING INTO A THUNDERSTORM
COMPLEX BEFORE DROPPING SOUTHEAST ACROSS WESTERN NEBRASKA.

&&

.DISCUSSION...
WINDS ALONG THE SFC TROF AXIS OVER THE SWRN PORTION OF THE CWA ARE
PROGGED TO BACK SLIGHTLY...THOUGH THERE IS NO INDICATION OF THAT
YET. WOULD EXPECT THAT THE PREVIOUSLY MENTIONED OUTFLOW BNDRY SHOULD
BE A FOCUS FOR TSRA DEVELOPMENT WITHIN A FEW HOURS...AS WILL THE
WEAK TRIPLE POINT AREA IN THE WRN SANDHILLS AS THE EFFECT OF LARGE
SCALE ASCENT INCREASES WITH ADVANCEMENT OF SHORT WAVE. SPC HAIL OUTLOOK
IS ALSO HIGHEST OVER SWRN CWA AND BASED ON A LIKELY EVOLUTION OF
FEATURES AS MENTIONED ABOVE...WOULD EXPECT THAT WOULD BE THE BEST
LOCATION. HOWEVER...NAM BUFR SOUNDINGS SHOW SOME SLIGHT WARMING
ALOFT THRU THIS AFTERNOON...THEN COOLING AGAIN. GOES DPI HAVING SOME
ISSUES RESOLVING GOOD PW VALUES...BUT WOULD GUESS BASED ON AREA
SOUNDINGS THAT WE SHOULD BE AROUND AN INCH MOST PLACES...WHICH IS
WHERE THE MODELS PROGS US TO BE. IN ADDITION...SPC SOUNDING ANAL
PAGE HAS -20C LEVEL ABOUT 2K FT LOWER THAN LAST NIGHT...SO MOST
THINGS POINTING TO A DECENT CHC OF HAIL TONIGHT AND HAVE TRENDED THE
GRIDS THAT WAY. THURSDAY LOOKS TO BE A FAIRLY STORMY DAY AS UPPER
LOW DROPS QUICKLY SWD WHICH SHOVES FRONT EWD. COOLER AIR IN THE MID
LEVELS WILL SERVE TO ENHANCE MID LEVEL FGEN BECOMING OVERLAIN WITH
SFC FEATURES ALLOWING FOR DEEP LIFT TO BECOME PROLONGED ACROSS THE
AREA. SHOULD ALSO BE ENOUGHT DESTABILIZATION TO ALLOW FOR TSRA
DEVELOPMENT. CLOUD COVER WILL LIKELY KEEP MAX TEMPS WELL BELOW AVE
FOR THIS TIME OF YEAR. THE STORMS WILL RAISE THE POTENTIAL FOR
INCREASED RUNOFF IN SE PERKINS...CENTRAL HAYES...WESTERN
FRONTIER...EASTERN LINCOLN AND EAST CENTRAL HOLT COUNTIES WHERE 1
HOUR FFG ARE NEAR 1 INCH PER HOUR. AS STORMS DEVELOP THESE AREAS
WILL BE MONITORED AND ADDITIONAL STATEMENTS ISSUED AS NEEDED.

UPPER LOW CONTINUES TO ADVANCE SSWWD INTO THE CENTRAL ROCKIES.
THIS WILL PUT THE CWA IN FAVORABLE LOCATIONS FOR ISENTROPIC LIFT
ASSOCIATED WITH THE SYNOPTIC SCALE SYSTEM. COULD EASILY SEE TEMPS
NOT MAKING IT OUT OF THE 60S IN SOME LOCATIONS FRI OR SAT...BUT
HAVE TRENDED MAX TEMPS IN THE L70S BASED ON THE ANOMALOUS NATURE
OF THE SYSTEM. STILL SHOULD BE SOME GOOD RAINS IN STORE. NAM SHOWS
BEST QVECT CONV REMAINING W OF THE CWA THRU SAT...THOUGH DEEP ERLY
FLOW SHOULD ALSO HELP TO DEVELOP PROLONGED ISENTROPIC UPGLIDE
MAKING FOR CLOUDY/RAIN CONDITIONS.

FOR SUN THRU WED...PERIOD CONTINUES TO LOOK UNSETTLED...WITH LARGE
UPPER LEVEL LOW TO MIGRATE SLOWLY NORTHEASTWARD THROUGH THE CENTRAL
PLAINS. BOTH THE ECMWF AND GFS TAKE THE UPPER LOW FROM THE VICINITY
OF WESTERN KANSAS ON SUNDAY AND THEN MOVE IT TO EASTERN NEBRASKA ON
WEDNESDAY. THIS TRACK PLACES WESTERN AND NORTH CENTRAL NEBRASKA IN A
FAVORABLE REGION TO RECEIVE PRECIPITATION. WOULD EXPECT MORE OF A
STEADY RAIN OR SHOWERY TYPE PRECIPITATION AS OPPOSED TO
THUNDERSTORMS. HOWEVER...WITH THE COLD UPPER LEVELS COMBINED WITH
ANY SUNSHINE WHICH MIGHT OCCUR WOULD LEAD TO DESTABILIZATION AND THE
POSSIBILITY OF THUNDER...SO LEFT ISOLATED WORDING IN THE ZONES.
TEMPERATURES WILL REMAIN SOMEWHAT BELOW NORMAL...WITH PERHAPS THE
COOLEST DAY ON SUNDAY.

&&

.AVIATION...
VISIBLE SATELLITE IMAGERY SHOWS FEW CLOUDS DEVELOPING ACROSS WESTERN
NEBRASKA AT 13/18Z AND CLOUDS ASSOCIATED WITH DECAYING CONVECTION
ACROSS FAR EASTERN NORTH CENTRAL ZONES. THIS EVENING CONVECTION IS
EXPECTED TO REDEVELOP ACROSS THE WEST WITH THE HEATING OF THE DAY AS
WELL AS THE APPROACH OF A MID LEVEL WAY. ISOLATED THUNDERSTORMS MAY
OCCUR AT TERMINAL KLBF AND KVTN THROUGH 14/02Z OTHERWISE HIGH LEVEL
CLOUDINESS SPREADING EAST OF THE PANHANDLE OVERNIGHT. TOWARDS
DAYBREAK THURSDAY A STRONGER WAVE IS EXPECTED TO MOVE EAST OF THE
PANHANDLE THAT WILL INCREASE THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS THAT WILL DROP CEILINGS TO MVFR CONDITIONS POSSIBLY
LOCALLY IFR CONDITIONS AT THE KLBF TERMINAL BEYOND 15Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KECK/JWS/TAYLOR
Hazardous weather outlook, Aug 13, 2:51 PM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT WED AUG 13 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-141000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
351 PM CDT WED AUG 13 2008 /251 PM MDT WED AUG 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA TONIGHT. A SURFACE BOUNDARY THAT EXTENDS SOUTHWEST
ACROSS THE PANHANDLE WILL SERVE AS AN INITIAL FOCUS FOR ISOLATED
THUNDERSTORMS THIS EVENING A FEW COULD BECOME SEVERE AS AN UPPER
LEVEL DISTURBANCE MOVES EAST BY 7 PM CDT. THEN OVERNIGHT STORMS
THAT DEVELOP WILL MOVE SOUTHEAST BRINGING AN INCREASED CHANCE FOR
MORE RAINFALL INTO SOUTHWEST NEBRASKA WHERE A FEW LOCALES COULD
SEE INCREASED RUNOFF DUE TO RECENT RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY IN
SOUTHERN PORTIONS OF THE OUTLOOK AREA...OR SOUTH OF A LINE FROM
IMPERIAL TO MASON CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN SEVERE WEATHER THREATS. THEN A STORMY WEATHER PATTERN WILL
EVOLVE INTO THE WEEKEND AS AN UPPER LEVEL LOW TRACKS FROM THE
SOUTH CENTRAL CANADIAN PROVINCES TO THE CENTRAL PLAINS THROUGH
SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL EXIST DAILY THROUGH
THE PERIOD WITH THE LIKELIHOOD OF UNSEASONABLY COOLER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Aug 13, 6:54 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             3 W OSHKOSH             41.41N 102.40W
08/13/2008  E1.75 INCH       GARDEN             NE   PUBLIC

&&

MBYRD
Local storm report, Aug 13, 7:05 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
08/13/2008  E1.00 INCH       DEUEL              NE   CO-OP OBSERVER

&&

MBYRD
Local storm report, Aug 13, 7:20 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             11 NW JOHNSTOWN         42.69N 100.21W
08/13/2008  E0.88 INCH       CHERRY             NE   PUBLIC

&&

13
Local storm report, Aug 13, 8:09 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             PAXTON                  41.12N 101.36W
08/13/2008  E0.88 INCH       KEITH              NE   PUBLIC

&&

MBYRD
Local storm report, Aug 13, 8:12 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             LAMAR                   40.57N 101.98W
08/13/2008  E1.75 INCH       CHASE              NE   PUBLIC

&&

MBYRD
Local storm report, Aug 13, 8:19 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             8 SSW GRANT             40.74N 101.78W
08/13/2008  E1.00 INCH       PERKINS            NE   PUBLIC

&&

MBYRD

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:12 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith48 min
Aug 13, 6:14 PM MDTSevere Thunderstorm WarningLBFBrown, Holt, Keya Paha, Rock46 min
Aug 13, 6:33 PM MDTSevere Thunderstorm WarningLBFHolt, Wheeler42 min
Aug 13, 6:41 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha49 min
Aug 13, 6:44 PM MDTTornado WarningLBFDeuel, Garden31 min
Aug 13, 6:50 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker25 min
Aug 13, 6:57 PM MDTSevere Thunderstorm WarningLBFBrown48 min
Aug 13, 6:57 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, Perkins63 min
Aug 13, 7:12 PM MDTSevere Thunderstorm WarningLBFGrant48 min
Aug 13, 7:51 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, Lincoln, McPherson and 1 more54 min
Aug 13, 8:05 PM MDTSevere Thunderstorm WarningLBFChase32 min
Aug 13, 9:04 PM MDTSevere Thunderstorm WarningLBFCuster56 min
Aug 14, 2:33 AM MDTFlash Flood WatchLBFCuster, Frontier, Hayes, Lincoln18 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.